question-icon

Does consuming Norco and Metaxalone together require an ER consultation?

default
Posted on Tue, 22 May 2018
Question: I took an 800 mg metaxalone and 5mg Norco together not realizing there was a drug interaction between the two. Should I be worried or possibly go to the ER? I feel a little weird but not terrible.
doctor
Answered by Dr. Eni (29 minutes later)
Brief Answer:
Do not be worried

Detailed Answer:
Dear patient,
Metaxalone and Norco used together may cause mild sedation. It is not recommended to take both of them while driving or doing dangerous activity.
If you are at home, resting, and you feel just a little weird, then you don't need to worry or to go to the ER.
Try to not combine them in the future. That's all.
I wish you good health!
Manoku Eni M.D.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 319 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does consuming Norco and Metaxalone together require an ER consultation?

Brief Answer: Do not be worried Detailed Answer: Dear patient, Metaxalone and Norco used together may cause mild sedation. It is not recommended to take both of them while driving or doing dangerous activity. If you are at home, resting, and you feel just a little weird, then you don't need to worry or to go to the ER. Try to not combine them in the future. That's all. I wish you good health! Manoku Eni M.D.